# SDR CA971125006

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Retaining Ring
- Part number: 318173
- Condition: Failed
- Location: Rotor & Stator
- Part time: 9,914 hours
- Component: 3017600
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) POWER SECTION DEVELOPED COMPRESSOR STALLS.  INSPECTION FOUND PIECES OF METAL INSIDE INTAKE PLENUM WITH BENT AND DAMAGED ROTOR AND STATOR VANES.  THE SOURCE OF THE FOD WAS BELIEVED TO BE RETAINING RINGS AND PINS (P/N 30113032) WHICH LET GO AND WENT INTO THE COMPRESSOR WHEN THE STALLS OCCURRED. THE RETAINING RING AND PIN ARE FROM THE 1ST STAGE WHEEL REGION.
